# SDR UIEA2025070900882

- Difficulty date: July 12, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N445MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33515
- Aircraft time: 91,656 hours, 15,322 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX STA 520-540 R/H S43R - S44R SKIN FOUND DENT.( FX STA 520-540 R/H S43R-S44R SKIN DENT AREA REPAIRED AS PER SRM 53-00-01-2R-1 REQ 104. NO FURTHER DEFECTS NOTED. )
